MAUDE Adverse Event Report: FX SOLUTIONS HUMELOCK REVERSED; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

FX SOLUTIONS HUMELOCK REVERSED; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Model Number 105-0024
Health Effect - Clinical Code Pain (1994)
Date of Event 04/07/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was revised on (b)(6) 2022 for the second time due to notching/pain.The details on previous surgeries are as below 1st revision - (b)(6) 2021 (mdr # 3014128390-2021-00032) primary surgery - (b)(6) 2021.The surgeon explanted a glenoid baseplate (24), centered gelnosphere (36), 2 standard screws (20mm and 25 mm each) and a humeral cup (36/6).A post-extension (6mm), glenoid aseplate (24), eccentric gelnosphere (36), humeral cup (36/3), humeral spacer (9) and 2 standard screws (30mm and 25 mm each) were implanted.

Brand Name
HUMELOCK REVERSED
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
FX SOLUTIONS
1663 rue de majornas
viriat, 01440
FR  01440
MDR Report Key14196964
Report Number3014128390-2022-00017
Device Sequence Number14822730
Product Code PHX
UDI-Device Identifier03701037300237
UDI-Public03701037300237
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/25/2022
Report Date (Section F) 04/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number105-0024
Device Catalogue Number105-0024
Device Lot NumberP1164
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/07/2022
Event Location Hospital
Date Report to Manufacturer04/08/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/25/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age73 YR
Patient SexMale
Date Report Sent to FDA04/25/2022